# SDR DALA2016102307616

- Difficulty date: October 20, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 62,224 hours, 20,787 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER BOX OF HORIZONTAL STAB FWD OF STRINGER 11R.  REMOVED CORROSION AND COMPLIED WITH ERA 552069-14.
